# SDR USAA951129

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 328-373
- Part time: 27,987 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-4' CHECK, VISUAL INSPECTION FOUND 6 INCH CORROSION BS 328 - BS 331, AND BS 370 - BS 373, SEAT TRACK.  REPLACED SEAT TRACK.  REPAIRED PER SRM 53-00-52, FIGURE 202, REPAIR 1.  (X)
